MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® PROXIMAL FEMUR PLATE 10 HOLES/283MM-LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® PROXIMAL FEMUR PLATE 10 HOLES/283MM-LEFT; PLATE, FIXATION, BONE
Model Number 242.110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight, ethnicity: this information is unknown.It is unknown when non-union occurred.Additional procode: hwc.Lot number is unknown.Date of implantation is unknown.Reporter facility is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent revision of proximal femur plate due to pain non-union using gamma nail.Procedure was completed successfully with no reported delay.Patient outcome was stable.This report is for a 4.5 mm lcp® proximal femur plate 10 holes/283 mm-left.This is report 1 of 2 for (b)(4).

Brand Name
4.5MM LCP® PROXIMAL FEMUR PLATE 10 HOLES/283MM-LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7650743
Report Number2939274-2018-52682
Device Sequence Number19436074
Product Code HRS
UDI-Device Identifier10886982167989
UDI-Public(01)10886982167989
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030858
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number242.110
Device Catalogue Number242.110
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/29/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR